QUALITATIVE THEORY OF PARTIAL DIFFERENCE EQUATIONS (I): OSCILLATION OF NONLINEAR PARTIAL DIFFERENCE EQUATIONS

Authors

  • SUI SUN CHENG Department of Mathematics, Tsing Hua University, Hsinchu, Taiwan, 30043.
  • BING-GEN ZHANG Department of Applied Mathematics, Ocean University of Qingdao, Qingdao, China.

DOI:

https://doi.org/10.5556/j.tkjm.25.1994.4455

Keywords:

Nonlinear partial difference equation, oscillation

Abstract

This paper is concerned with a class of nonlinear partial difference equations with delay. By means of an averaging technique, and several oscillation criteria for ordinary recurrence relations, we are able to establish several oscillation criteria for the partial difference equations.

References

D. D. Bainov and D. P. Mishev, "Oscillation Theory for Neutral Differential Equations with Delay," Adam Hilger, Bristol, 1991.

I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1991.

C. Qian and J. Yan, "Existence and comparison results of positive solutions of difference equations," Funkcialaj Ekvacioj, 35(1992), 581-595.

B. S. Lalli and B. G. Zhang, "Oscillation and comparison theorems for certain neutral difference equations," J. Austral. Math. Soc., Ser. B, 34(1992), 245-256.

J. S. Yu, B. G. Zhang and X. Z. Qian, "Oscillations of delay difference equations with oscillating coefficients," J. Math. Anal. Appl., 177(1993), 432-444.

L. H. Erbe and B. G. Zhang, "Oscillation of discrete analogues of delay equations," Differential and Integral Eq., 2(1989), 300-309.

G. S. Ladde, V. Lakshmikantham and B. G. Zhang, Oscillation theory of differential equations with deviating arguments, Marcel Dekker, New York, 1987.

S. S. Cheng and S. S. Lin, "Existence and uniqueness theorems for nonlinear difference boundary value problems," Utilitas Math., 39(1991), 167-i 86.

S. S. Cheng and R. F. Lu, "Discrete Wirtinger's inequalities and conditions for partial difference equations," Fasciculi Math., 23(1991), 9-24.

S. S. Cheng, L. Y. Hsieh and Z. T. Chao, "Discrete Ly'apunov inequality conditions for partial difference equations," Hokkaido Math. J., 19(1990), 229-239.

Downloads

Published

1994-09-01

How to Cite

CHENG, S. S., & ZHANG, B.-G. (1994). QUALITATIVE THEORY OF PARTIAL DIFFERENCE EQUATIONS (I): OSCILLATION OF NONLINEAR PARTIAL DIFFERENCE EQUATIONS. Tamkang Journal of Mathematics, 25(3), 279–288. https://doi.org/10.5556/j.tkjm.25.1994.4455

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>